# SDR MWEA95128

- Difficulty date: February 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3810 · Potable Water System
- Part: Water Line
- Part number: 7914210538
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS LANDING GEAR HANDLE TOOK MORE THAN NORMAL FORCE TO PUT IN DOWN POSITION PRIOR TO LANDING.  ALSO, PILOT REPORTED DURING LANDING AS BRAKES WERE APPLIED THERE WAS LITTLE BRAKING AND THE PEDAL PRESSURE FELT ERRATIC.  PEDAL PRESSURE FELT ERRATIC DURING BRAKE RELEASE ALSO.  MECHANICS FOUND ICE ON CABLES FOR LANDING GEAR AND ON BRAKE CABLES DUE TO POTABLE WATER LINE LEAK ABOVE RT WHEEL WELL.  REPAIRED WATER LINE.  REMOVED ICE FROM CABLES.  PERFORMED OPS CHECK.  RETURNED A/C TO SERVICE.
